# SDR SWAA2022021070586

- Difficulty date: March 23, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 69,682 hours, 40,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SURROUND; STA 460 DOOR SILL WEB CORRODED. / BEGAN BLENDING CORROSION %100 MATERIAL LOSS OUT OF LIMITS; IAW SRM. 51-10-02-0G-0. AND 53-30-15-1A-1. ORIG 'T' .045' LOSS .045'; REMAINING .000'; REMOVED AND REPLACED DOOR SILL WEB. PN 654A0003-58 IAW; BOEING DWG 143A8120 REV- O ATAG A62528
